# SDR HNAA2019031100070

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 44,047 hours, 40,892 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NDIS  636  22-99  0023230  09MAR19  PHL  CLOSE **** THIS DISCREPANCY CREATED FOR MIR PURPOSES **** CREW PREVIOUSLY HAD ISSUE WITH OH BIN PRIOR TO DEPARTURE. CREW C/W MEL PROCEDURE. THEN CREW ABORTED T/O FOR AUTOPILOT MSG AT TAKEOFF, CREW RESET SYSTEM ALL SYSTEMS OPS NORM AND CONTINUE W/NO ISSUES. FACT  09MAR19 18:31 PHL THIS DISCREPANCY CLOSED. MIR CREATED.
